Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the depth of the associated graded ring


Author: Anna Guerrieri
Journal: Proc. Amer. Math. Soc. 123 (1995), 11-20
MSC: Primary 13A30; Secondary 13C15, 13H10
MathSciNet review: 1211580
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let (R, m) be a Cohen-Macaulay local ring of positive dimension d, let I be an $ m - $ primary ideal of R. In this paper we individuate some conditions on I that allow us to determine a lower bound for depth $ {\text{gr}_I}(R)$. It is proved that if $ J \subseteq I$ is a minimal reduction of I such that $ \lambda ({I^2} \cap J/IJ) = 2$ and $ {I^n} \cap J = {I^{n - 1}}J$ for all $ n \geq 3$, then depth $ {\text{gr}_I}(R) \geq d - 2$; let us remark that $ \lambda $ denotes the length function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A30, 13C15, 13H10

Retrieve articles in all journals with MSC: 13A30, 13C15, 13H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1211580-9
PII: S 0002-9939(1995)1211580-9
Article copyright: © Copyright 1995 American Mathematical Society